# SDR UALA2011090704833

- Difficulty date: September 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 71,334 hours, 26,807 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT WING SUMP VALVE LEAKING APPROX 90 DROPS PER MINUTE.  REPLACED SUMP DRAIN CHECK VALVE O-RING, NO HELP.  FUEL COMING FROM AROUND HOUSING.  LEFT WING FUEL TRANSFERED OUT AND WING SUMPED AS PREP WORK FOR DEN EFS.  REPLACED SUMP VALVE AND RESEALED SUMP VALVE CASTING.  LEAK CHECKS GOOD.
